全部 标题 作者
关键词 摘要


Drug reaction with Eosinophilia and Systemic Symptoms (DRESS) / Drug-induced Hypersensitivity Syndrome (DIHS): a review of current concepts

DOI: 10.1590/S0365-05962012000300013

Keywords: drug eruptions, drug hypersensitivity, eosinophilia.

Full-Text   Cite this paper   Add to My Lib

Abstract:

the drug reaction with eosinophilia and systemic symptoms syndrome, also known as drug induced hypersensitivity syndrome presents clinically as an extensive mucocutaneous rash, accompanied by fever, lymphadenopathy, hepatitis, hematologic abnormalities with eosinophilia and atypical lymphocytes, and may involve other organs with eosinophilic infiltration, causing damage to several systems, especially to the kidneys, heart, lungs, and pancreas. recognition of this syndrome is of paramount importance, since the mortality rate is about 10% to 20%, and a specific therapy may be necessary. the pathogenesis is related to specific drugs, especially the aromatic anticonvulsants, altered immune response, sequential reactivation of herpes virus and association with hla alleles. early recognition of the syndrome and withdrawal of the offending drug are the most important and essential steps in the treatment of affected patients. corticosteroids are the basis of the treatment of the syndrome, which may be associated with intravenous immunoglobulin and, in selected cases, ganciclovir. the article reviews the current concepts involving this important manifestation of adverse drug reaction.

Full-Text

comments powered by Disqus